Nightsweats during my "off" week?

  1. Hi everyone,

    I just finished my first three weeks on my new BCP and I have had two "off days" so far. Friday was my last day taking the pill (I take it at 10pm). On Saturday night (ie. Sunday early morning) at around 3am I woke up and was covered in sweat. My hair was wet, my pj shirt was wet, everything was sweaty. I have never experienced anything like this before and just thought that I had turned the heat up too high.

    So...it happened last night again. I woke up at around 2.30 all sweaty. I'm wondering if this is because I am on my off week and my body is adjusting to not having those hormones.

    Have any of you ever experienced this??

    Oh, btw: The pill I take is called Yasminelle. Based on what it says on the website, it's a low-dose pill with a low dose of estrogen and something called Drospirenon. On the back of the package it says it contains 0,020 mg of Ethinylestradiol and 3mg of Drospirenon. I'm not sure if that makes any difference :biggrin:

    Thank you!!! :heart:
     
  2. Hmmm.. no idea hon, but it does sound like the culprit is your BC pills. Since menopause's biggest symptoms include night sweats, and you are off a week from taking hormones ... menopausal symptoms occur because of lower hormone levels.

    I'd call your doc though to be sure. What I just wrote is a theory.
     
  3. Thanks Speedy! I need to call tomorrow to make another gyno appointment for a pill refill, so I'll ask then if it happens again tonight :smile:
     
  4. I'd be more inclined to think it's just your body reacting to the "morning after pill" you took. That has GOT to mess up your hormones big time!! :yes:
     
  5. Really??? Even though it was so long ago? :s
     
  6. ^^^I'm no MD, but the amount of hormones those pills put into your body, it wouldn't surprise me at bit
     
  7. That's right, I totally forgot you were the one with the MAP issue too!

    Oh, yeah, you gots all kinds of hormones going on, but that just leads to my theory about menopause and hormones... in your case, an overload of hormones! But it makes sense to me!
     
  8. It very well could be the hormones. My period started yesterday (very light) and it's heavier today...I hope this won't happen all the time! :wtf:
     
  9. You FINALLY got your period? YEAH!!! :yahoo:

    Mine started yesterday too. TOLD you we were on the same cycle! LOL!
     
  10. Yeah, I FINALLY got my period!!! Hooray!! rofl :biggrin:

    Thanks for being there for me Speedy!!!! :heart: